MathSciNet Relay Station
MathSciNet bibliographic data
MR393207 20B20
O'Nan, Michael E. Normal structure of the one-point stabilizer of a doubly-transitive permutation group. I, II. Trans. Amer. Math. Soc. 214 (1975), 1–42; ibid. 214 (1975), 43–74.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement